Hilbert coefficients and depths of form rings

Jayanthan, A. V. ; Singh, Balwant ; Verma, J. K. (2004) Hilbert coefficients and depths of form rings Communications in Algebra, 32 (4). pp. 1445-1452. ISSN 0092-7872

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1081/AGB-120...

Related URL: http://dx.doi.org/10.1081/AGB-120028790


We present short and elementary proofs of two theorems of Huckaba and Marley, while generalizing them at the same time to the case of a module. The theorems concern a characterization of the depth of the associated graded ring of a Cohen-Macaulay module, with respect to a Hilbert filtration, in terms of the Hilbert coefficient e1. As an application, we derive bounds on the higher Hilbert coefficient ei in terms of e0.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
Keywords:Hilbert Co-efficients; Associated Graded Rings; Cohen-Macaulay Module; First Hilbert Coefficient
ID Code:84729
Deposited On:28 Feb 2012 03:43
Last Modified:28 Feb 2012 03:43

Repository Staff Only: item control page